# SDR HKGA20170207002

- Difficulty date: February 7, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N175SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC621B
- Aircraft time: 33,526 hours, 53,012 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, CORROSION WAS LOCATED ON THE RT WING LOWER SKIN JUST AFT OF THE REAR SPAR WS 236.1, IN THE AILERON WING COVE. THE CORROSION WAS REMOVED AND THE SKIN WAS REPAIRED IAW SRM 51-90-04.
